MathSciNet Relay Station
MathSciNet bibliographic data
MR877052 (88g:60045) 60E05 (11M35 60F99)
Duncan, R. L. A probability distribution associated with the Hurwitz zeta function. Proc. Amer. Math. Soc. 99 (1987), no. 4, 757–759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement